MathSciNet Relay Station
MathSciNet bibliographic data
MR422149 10B25 (10G05)
Conway, J. H.; Jones, A. J. Trigonometric Diophantine equations (On vanishing sums of roots of unity). Acta Arith. 30 (1976), no. 3, 229–240.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement